IOE EPrints

Markov chain Monte Carlo exact inference for binominal and multinominal logistic regression models

Forster, Jonathan and McDonald, John and Smith, Peter W F (2003) Markov chain Monte Carlo exact inference for binominal and multinominal logistic regression models. Statistics and Computing, 13 (2). pp. 169-177. ISSN 0960-3174

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
Depositing User: IOE Repository Editor (2)
Date Deposited: 25 May 2010 14:07
Last Modified: 14 Oct 2013 11:59
URI: http://eprints.ioe.ac.uk/id/eprint/5447
View Item View Item